# SDR EIA2005265

- Difficulty date: December 23, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,195 hours, 20,620 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO COMPARTMENT SMOKE DETECTOR, ZONE 5, DET A INOPERATIVE.  TXFR'D TO DMI NR 869, PLACARD ID NR 060160, PER MEL 26-11 CAT C, AND ADVISED A/C MX CONTROL.  DMI CONTINUES UNTIL CLEARED.  12/25/05, AMPLIFIER FOR SMOKE DETECTOR 5A PLUG CLEANED, OPS CK CW PER MM 26-14-02, OP'S CK OK, PLACARD REMOVED.
